Arnold diffusion in hamiltonian systems:a priori unstable case

Chong-Qing Cheng Nanjing University Jun Yan Fudan University

Differential Geometry mathscidoc:1609.10117

Journal of Differential Geometry, 82, (2), 229-277, 2009
By using variational method and under generic condition, we show that Arnold diffusion exists in a priori hyperbolic and timeperiodic Hamiltonian systems with multiple degrees of freedom.
No keywords uploaded!
[ Download ] [ 2016-09-11 18:33:42 uploaded by admin ] [ 579 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{chong-qing2009arnold,
  title={ARNOLD DIFFUSION IN HAMILTONIAN SYSTEMS:A PRIORI UNSTABLE CASE},
  author={Chong-Qing Cheng, and Jun Yan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911183342268505774},
  booktitle={Journal of Differential Geometry},
  volume={82},
  number={2},
  pages={229-277},
  year={2009},
}
Chong-Qing Cheng, and Jun Yan. ARNOLD DIFFUSION IN HAMILTONIAN SYSTEMS:A PRIORI UNSTABLE CASE. 2009. Vol. 82. In Journal of Differential Geometry. pp.229-277. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911183342268505774.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved